Tokyo Journal of Mathematics

Spherical Hypersurfaces with Low Type Quadric Representation

Ivko DIMITRIĆ

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 13, Number 2 (1990), 469-492.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270132276

Digital Object Identifier
doi:10.3836/tjm/1270132276

Mathematical Reviews number (MathSciNet)
MR1088246

Zentralblatt MATH identifier
0719.53030

Citation

DIMITRIĆ, Ivko. Spherical Hypersurfaces with Low Type Quadric Representation. Tokyo J. Math. 13 (1990), no. 2, 469--492. doi:10.3836/tjm/1270132276. https://projecteuclid.org/euclid.tjm/1270132276


Export citation